Sep 14, 2008
I've been taking Atripla for about two weeks now. I started getting a red blotty rash all over my body. I spoke with my Dr. and she suggested a new approach to treatment. My question is, if the rash is sometimes less severe than it was, could this pass? I would hate to switch so quickly being I feel I have gotten used to the other side effects (they have gone away). I just hate the feeling of switching medicine so quick. If this persists, I could see why I would need to change meds, but as of now two days does not warrant this I thought. I thought it could pass and changing meds would be unnecessary. Please let me know if the rash in some cases has gone away?
| Response from Dr. Henry
Most patients who get a rash after starting Atripla can be treated through the rash with drugs like an antihistamine with careful observation. Most of the time the rash fades over several weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Atripla Rash
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Herpes After Rubbing Stripper Worried I Have HIV
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Balls After Barebacking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.